K Ramachandra - A remark on $\zeta(1+it).$

hrj:101 - Hardy-Ramanujan Journal, January 1, 1987, Volume 10 - 1987 - https://doi.org/10.46298/hrj.1987.101
A remark on $\zeta(1+it).$

Authors: K Ramachandra

Let $T\geq1000$ and $X = \exp(\log\log T/\log\log\log T)$. Consider any set $O$ of disjoint open intervals $I$ of length $1/X$, contained in the interval $T\leq t\leq T+e^X$. We prove in this paper, that $\vert\log\zeta(1+it)\vert\leq\varepsilon\log\log T$ in $O$ with the exception of $K$ intervals $I$, where $0<\varepsilon\leq1$ and $K$ depends only on $\varepsilon$.


Volume: Volume 10 - 1987
Published on: January 1, 1987
Imported on: March 3, 2015
Keywords: alternate intervals,zero-free regions,L-function,[MATH] Mathematics [math]


Share

Consultation statistics

This page has been seen 63 times.
This article's PDF has been downloaded 58 times.